# SDR AALA202310183382

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N338ST
- Make and model: Boeing 737823
- Aircraft serial: 44484
- Aircraft time: 8,283 hours, 3,034 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 277A61123
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND IN AXLE ASSEMBLY CRACKED ON MLG NUMBER 3 DURING TIRE CHANGE. REMOVED AND REPLACED THE NUMBER 3 "IN-AXLE ADAPTER". PER AMM 32-42-11-400-801.
